# SDR ASAA2024113054209

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,073 hours, 18,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

- EMERGENCY EXIT SIGN @ 17A DETACHED -. GROUNDED - YES. FOUND EXIT LIGHT COVER DISPLACED AT 17A. REINSTALLED LIGHT LENS COVER AS REQUIRED. PERFORMED GOOD OPS TEST.
